Post # 1
I have been incredibly cranky for the past week, snapping at my fiance, my mother, and people in other cars who can’t hear me. I have been cursing a blue streak and just feeling so pissed off. Part of it must be that my wedding is in less than 4 weeks. I just feel stressed out and like no one is helping me the way I need them to. But I also wonder, could it be my birth control?
I was on the pill for 6 years, then I was off for almost a year, and 3 months ago I got back on it. I have never had moodiness as a side effect of the pill. But now I’m taking Yaz, which I’ve never taken before. It’s better than any other pill in some ways, but I wonder if my extreme bitchiness could be attributable to this new pill? Has anyone experienced this as a side effect? Or am I just stressed out with the impending wedding. I thought I was supposed to be walking on air during this pre-wedding time but I just feel like a raging bitch, which is a little out of character for me.
Has anyone had any experience like this?
Post # 3
I have heard so much bad things about Yaz. a friend of mine got a blood clot in her leg and she doesnt smoke and is very heathly. They told her that Yaz caused it. I know its different for everyone but my GYNO will not give Yaz to anyone bc of it BAD side effects. Hope this helps but I would go talk to your doctor ASAP
Post # 4
I have never taken YAZ but when I was on the pill it made me crazy. Some people just don’t react well to hormonal changes. I was taken off the pill completely because it did more harm than good for me. It might level off, it could just be because it’s still fairly new to you. Oh, and wedding stress doesn’t help at all! Good luck!
Post # 5
I would check out that birth control out.. how long have you been on it??
Post # 6
sorry that was stupid you said sorry … ya I would get it for sure check out or stop using it and see if you mood change.. sorry again 🙂
Post # 7
I’ve been on a variety of BC pills over the years and the only one I’ve ever had a problem with was Yaz. I was majorly cranky and would randomly cry and I am not like that at all. I would literally be crying and saying ‘I don’t know what’s wrong but I can’t stop crying!.’ I was very sanppy at people too. I went to the Dr. and switched to Seasonique and the problems immediately stopped. I’m not a doctor but I would def recommend talking to your doctor and switching pills.
Post # 8
Could be YAZ or could be the wedding.
I’d keep taking it for now. (Plus, if you switch now, you could get a BC that has other side effects… I wouldn’t chance that so close to your wedding).
After the wedding, if you are still having mood swings, then definitely talk to your doc about switching.
Post # 9
@MarzipanMrs.:That is very interesting. I have been having the random tears too but I thought it was just because my wedding is around the corner. I don’t want to get off of it right now because I am in the middle of my cycle and I think stopping it completely would mess me up. but I think I will talk to my doctor next week and see if I can possibly be switched off next month.
I didn’t mention this in my first post, but recently I’ve been feeling very short of breath too, and I wonder if that is also caused by Yaz. I’ve been going running for the past 6 months with no breathing problems but just the other day I had to stop my run in the middle because I couldn’t breathe at all. It was really scary. I wondered if it was Yaz or just my imagination. Since then it’s like I can’t catch my breath.
It’s so hard with these things because I really can’t tell if what I’m experiencing is a legitimate side effect or if it’s my imagination, or if it’s due to this stressful wedding-planning time. I would rather not be on any hormonal birth control but I’m not ready to have a baby yet and I know that my fiance and I won’t be good about using condoms if I go completely off of it.
Thanks everyone for your responses! I feel kind of disturbed but at least now I know I should probably talk to my doctor.